Research Online

Logo

Goldsmiths - University of London

Number ecologies: numbers and numbering practices

Day, Sophie E.; Lury, Celia and Wakeford, Nina. 2014. Number ecologies: numbers and numbering practices. Distinktion: Journal of Social Theory, 15(2), pp. 123-154. ISSN 1600-910X [Article]

No full text available

Item Type:

Article

Identification Number (DOI):

https://doi.org/10.1080/1600910X.2014.923011

Departments, Centres and Research Units:

Anthropology

Dates:

DateEvent
UNSPECIFIEDAccepted
4 July 2014Published

Item ID:

19973

Date Deposited:

03 Mar 2017 18:00

Last Modified:

07 Jul 2017 12:55

Peer Reviewed:

Yes, this version has been peer-reviewed.

URI:

http://research.gold.ac.uk/id/eprint/19973

Edit Record Edit Record (login required)